CSpace
具有预警功能的可修复系统
高超1; 朱广田2
2011
Source Publication应用泛函分析学报
ISSN1009-1327
Volume013Issue:001Pages:19
Abstract研究了一个具有预警功能的可修复系统.通过选取空间和定义系统算子,将模型方程转化成为了抽象Cauchy问题.然后利用算子半群理论证明了系统解的存在唯一性与指数稳定性.另外,当风险系数趋于无穷时,这种系统逼近于一种具有弱解的模型系统,利用这个性质可得出相应结论并给出了数值仿真例子.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/43275
Collection中国科学院数学与系统科学研究院
Affiliation1.中国航天科技集团公司第710研究所
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
高超,朱广田. 具有预警功能的可修复系统[J]. 应用泛函分析学报,2011,013(001):19.
APA 高超,&朱广田.(2011).具有预警功能的可修复系统.应用泛函分析学报,013(001),19.
MLA 高超,et al."具有预警功能的可修复系统".应用泛函分析学报 013.001(2011):19.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[高超]'s Articles
[朱广田]'s Articles
Baidu academic
Similar articles in Baidu academic
[高超]'s Articles
[朱广田]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[高超]'s Articles
[朱广田]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.